# SDR UPS99229987

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ON REMOVAL OF CENTER SECTION WEB BS 870 RBL 70.5 TO LBL 70.5 LWR CHORD, REAR SPAR FOUND CORRODED.  REPLACEMENT CHORD INSTALLED IAW SNN MRO EO NR 99-14-015 UPS ENGINEERING FILE NR 727-51-2060.
